# SDR 97ZZZX985

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N174B
- Make and model: Amd FALCON10
- Aircraft serial: 142
- Engine: Garrtt TFE7312
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bellville Washer
- Condition: Failed
- Location: Planetary Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

600 HOUR SOAP SAMPLE INDICATED HIGH METAL CONTENT.  SUSPECT FROM THE PLANET GEARS.  INSPECTION INDICATED BELLVILLE WASHER WAS SPINNING.  PLANET GEARSHAFT AND WASHER REPLACED.  ENGINE WAS APPROXIMATELY 600 HOURS OUT OF MPI.
